On the convergence result for pseudo-parabolic equations with fractional time derivatives

Authors

DOI:

https://doi.org/10.61383/ejam.20242267

Keywords:

Fractional diffusion equation, Riemman--Liouville, convergence rate

Abstract

The main goal of this note is to investigate the convergence of solutions of the pseudo-parabolic equation with the Riemann--Liouville derivative when the order tends to \(1^-\). This paper is a continuation of the paper [L.D. Long, D. O'Regan, {Notes on Convergence Results for Parabolic Equations with Riemann-Liouville Derivatives}, Mathematics, 2022] where a special case of the theory below is presented (see Section 1 for a discussion).

References

[1] R.R. Nigmatullin; The realization of the generalized transfer equation in a medium with fractal geometry, Phys. Star. Sol. B, 133, pp. 425–430, 1986.

[2] S. Kou; Stochastic modeling in nanoscale biophysics: Subdiffusion within proteins, Ann. Appl. Stat., pp. 501–535, 2008.

[3] X. Wanga, L. Wanga, Q. Zeng, Fractional differential equations with integral boundary conditions, J. Nonlinear Sci. Appl. 8, pp. 309—314, 2015.

[4] C. Zhai, R. Jiang, Unique solutions for a new coupled system of fractional differential equations, Adv. Difference Equ., Paper No. 1, 12 pp, 2018.

[5] C. Kou, H. Zhou, C. Li, Existence and continuation theorems of Riemann-Liouville type fractional differential equations, Internat. J. Bifur. Chaos Appl. Sci. Engrg. 22, no. 4, 1250077, 12 pp, 2012.

[6] T.B. Ngoc, Y. Zhou, D. O’Regan, N.H. Tuan, On a terminal value problem for pseudo parabolic equations involving Riemann-Liouville fractional derivatives, Appl. Math. Lett. 106, 106373, 9 pp, 2020.

[7] K. Sakamoto, M. Yamamoto; Initial value/boudary value problems for fractional diffusion- wave equations and applications to some inverse problems, J. Math. Anal. Appl., 382, 426–447, 2011.

[8] L.D. Long, H.D. Binh, D. Kumar, N.H. Luc, N.H. Can, Stability of fractional order of time nonlinear fractional diffusion equation with Riemann-Liouville derivative, Math. Methods Appl. Sci. 45, no. 10, pp. 6194–6216, 2022.

[9] L.D. Long, D. O’Regan, Notes on Convergence Results for Parabolic Equations with Riemann–Liouville Derivatives, Mathematics, Vol 10, Issue 21, Paper No. 4026, 13pp, 2022.

[10] A.T. Nguyen, L.D. Long, D. Kumar, V.T. Nguyen, Regularization of a final value problem for a linear and nonlinear biharmonic equation with observed data in Lq space, AIMS Mathematics 7(12):pp. 20660–20683, 2022

[11] I. Podlubny, Fractional differential equations, Academic Press, London, 1999.

[12] H. Chen, M. Stynes, Blow-up of error estimates in time-fractional initial-boundary value problems, IMA Journal of Numerical Analysis, Volume 41, Issue 2, pp. 974—997, 2021.

Downloads

Published

2024 Jun 17

Issue

Section

Research Article

How to Cite

[1]
“On the convergence result for pseudo-parabolic equations with fractional time derivatives”, Electron. J. Appl. Math., vol. 2, no. 2, pp. 32–38, Jun. 2024, doi: 10.61383/ejam.20242267.

Similar Articles

1-10 of 26

You may also start an advanced similarity search for this article.